# SDR AMTA200600500

- Difficulty date: August 5, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: XK516D101357
- Condition: Unserviceable
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RECEPTION AND TRANSMISSION PROBLEMS ON ALL FREQUENCIES AND ALL STATIONS.  REMOVED AND REPLACED HF TRANCEIVER IAW MM PERFORMED OPS CHECK, OPS CHECK GOOD.  (K)
